# SDR 96FDEA01234

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6525995
- Condition: Failed
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: (NR 0147) (014) CORROSION (C53-113-01(2) IN THE AFT CARGO BAY FRAME SHEAR TIE BS 1148, WL 138, BLB 5, CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE AT BS 1148, WL 138, BLB 5, IAW 53-10-4.
